Journal article icon

Journal article

PARITY VIOLATING VACUUM CURRENTS ON THE RANDOM LATTICE

Publication status:
Published

Actions


Access Document


Authors


CATTERALL, S More by this author
WHEATER, J More by this author
Journal:
PHYSICS LETTERS B
Volume:
213
Issue:
2
Pages:
186-190
Publication date:
1988-10-20
DOI:
ISSN:
0370-2693
URN:
uuid:05ff7e0d-f61c-4145-9d36-83df5a084a66
Source identifiers:
10694
Local pid:
pubs:10694

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP